Institut Camille Jordan Intranet - Bibliothèque - Dépt de mathématiques


  1. (2016)Range and critical generations of a random walk on Galton-Watson trees (avec Pierre Andreoletti)
  2. (2016) Speed of vertex-reinforced jump process on Galton-Watson trees.(avec Xiaolin Zeng)
  3. (2015+) On the trajectory of an individual chosen according to the Gibbs measure in the branching random walk.(avec Thomas Madaule et Bastien Mallein)
  4. (2015) Increasing paths on N-ary trees.
  5. (2015) A necessary and sufficient condition for the non-trivial limit of the derivative martingale in a branching random walk. Advanced Applied Probabilities, (To appear).
  6. (2014) Scaling limit of the path leading to the leftmost particle in a branching random walk. Theory of Probability and its Applications.
  7. (2013) Waiting times for particles in a branching Brownian motion to reach the rightmost position. Stochastic Processes and their Applications 123(8), pp. 3153-3182.
  8. (2013) Convergence rate of the limit theorem of a Galton-Watson tree with neutral mutations. Statistics and Probability Letters 83, pp. 588-595.